# SDR SWAA2015020336301

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 58,655 hours, 46,932 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2710
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CRUISE FL370 SMELLED STRONG BURNING SMELL IN COCKPIT & CABIN.  NO SMOKE NOTED.  R & R GASPER FAN IAW MM.
